# SDR DALA2014071404084

- Difficulty date: July 5, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 50,799 hours, 22,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L4 DOOR SLIDE CHANGE, FOUND AFT LEAF SPRING ON GIRT BAR BROKEN, MISSING. REPLACED 4L GIRT BAR IAW AMM 25-66.
